# SDR HNAA2014082200247

- Difficulty date: August 22, 2014
- Submitted: August 22, 2014
- Operation: Air carrier
- Aircraft: N326EN
- Make and model: Dhav DHC8311
- Aircraft serial: 234
- Aircraft time: 45,292 hours, 51,430 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Bulb
- Condition: Inoperative
- Location: Autofeather
- Stage of operation: NR
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

AUTO FEATHER SELECT LIGHT IS INOPERATIVE, WILL NOT RESET.  R & R BULB.  OPS CHECKED GOOD. OK FOR SERVICE.
